ITP OpenIR

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Solutions of the Yang-Baxter equation and Temperley-Lieb algebraic structure 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 25, 期号: 4, 页码: 451-456
Authors:  Wang, LY;  Cai, Y;  Guo, HY;  Fei, SM;  Wang, LY , XINJIANG UNIV,DEPT PHYS,URUMQI 830046,PEOPLES R CHINA.
Adobe PDF(297Kb)  |  Favorite  |  View/Download:78/10  |  Submit date:2012/08/29
Braid-groups  Representations  Subfactors  
CONSTRUCTION OF THE HIGGS POTENTIAL WITH SPONTANEOUS CP VIOLATION IN TERMS OF THE GAUGE-THEORY ON THE Z(2)XZ(3) GROUP 期刊论文
PHYSICS LETTERS B, 1995, 卷号: 350, 期号: 1, 页码: 58-65
Authors:  CHEN, B;  DING, HG;  FEI, SM;  WU, K;  CHEN, B , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
Adobe PDF(545Kb)  |  Favorite  |  View/Download:68/11  |  Submit date:2012/08/29
Non-conservation  
GENERALIZED T-J MODEL 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 11, 页码: 3715-3724
Authors:  FEI, SM;  YUE, RH;  FEI, SM , WORLD,CCAST,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(315Kb)  |  Favorite  |  View/Download:76/10  |  Submit date:2012/08/29
Hubbard-model  State  
QUANTUM ALGEBRA AS DEFORMATION SYMMETRY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 20, 期号: 3, 页码: 299-312
Authors:  FEI, SM;  GUO, HY;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(801Kb)  |  Favorite  |  View/Download:75/7  |  Submit date:2012/08/29
Yang-baxter Equation  Suq  Suq  Compact Matrix Pseudogroups  H->0(2)  h(2)  Su(2) Algebra  Symplectic-geometry  Diatomic-molecules  Spectra  Models  Xxz  
THE SPIN-1/2 HEISENBERG-CHAINS IN CONSTANT MAGNETIC-FIELD AND COHERENT STATES 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 20, 期号: 1, 页码: 55-64
Authors:  YAN, H;  FEI, SM;  ZHANG, J;  YAN, H , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(403Kb)  |  Favorite  |  View/Download:111/7  |  Submit date:2012/08/29
Quantum Groups  Harmonic-oscillator  Q-analogs  Algebras  Models  Su(2)  Xxz  Representations  
THE TEMPERLEY-LIEB-JONES ALGEBRA AND SYMMETRY GROUP IN HEISENBERG SPIN MODELS IN ONE AND 2 DIMENSIONS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 19, 期号: 1, 页码: 49-56
Authors:  FEI, SM;  YAN, H;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(294Kb)  |  Favorite  |  View/Download:92/8  |  Submit date:2012/08/29
Quantum Analog  Xxz  Representations  Lattice  
MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 9, 页码: 2711-2720
Authors:  FEI, SM;  GUO, HY;  SHI, H;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(281Kb)  |  Favorite  |  View/Download:83/15  |  Submit date:2012/08/29
Quantum  Algebra  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .4. GEOMETRIC-QUANTIZATION AND HOPF ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 23, 页码: 5435-5444
Authors:  CHANG, Z;  FEI, SM;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:104/16  |  Submit date:2012/08/28
Yang-baxter Equation  Representations  Analog  
SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 1, 页码: 1-10
Authors:  FEI, SM;  GUO, HY
Adobe PDF(339Kb)  |  Favorite  |  View/Download:92/17  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation  
SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS 期刊论文
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, 1989, 卷号: 45, 期号: 2, 页码: 339-344
Authors:  FEI, SM;  GUO, HY;  YU, Y;  FEI, SM , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU,PEOPLES R CHINA.
Adobe PDF(429Kb)  |  Favorite  |  View/Download:344/29  |  Submit date:2012/08/28